# SDR UALA2011061302916

- Difficulty date: June 10, 2011
- Submitted: June 13, 2011
- Operation: Air carrier
- Aircraft: N120UA
- Make and model: Boeing 747422
- Aircraft serial: 29166
- Aircraft time: 50,245 hours, 5,950 cycles
- Engine: Pwa PW4056
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Condition: Damaged
- Location: Ac System
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIR CONDITIONING PANEL 191NL HAS DAMAGE AT CENTER OUTBOARD EDGE, APPROX 10 INCH CRACK.  (DAMAGE OCCURRED WITH DOOR BEING OPENED AND A/C SETTLING WHILE BEING FUELED).  REPLACED PANEL.
